Ask Your Health Question and Get an Answer ASAP
My questions are about the side effects of Chantix that I have been experiencing. I'm on week two, day 6 on my Chantix. Since I've been taking it, I've noticied some fuzzy feelings in my nose/face area and extreme dizziness and light-headed-ness. Other side effects have been increased blood pressure (160/90) with an increased heart rate (88). I'm on Lunesta for insomnia anyways, but now that I have been on Chantix, I'm scared to go to bed at night for fear I wont wake up the next morning. The light-headed-ness combined with the pounding feeling in my chest has been a little unnerving for me. So, I guess my concise questions are whether there is a possibility that the side effects will subside if I were to continue the chantix and if not, I how should I discontinue the Chantix? Would I need to wean off of it or discontinue it immediately?
Thank you so much, Dr. Bray. I appreciate your insight and you have certainly eased my mind. I was feeling a little frustrated and anxious (likely from nicotine withdrawal) and my doc wasn't really familiar with the med or its potential side effects. I just needed a little peace of mind. Well worth the money and time. I certainly appreciate it! Have a great night, sweete.